# SDR SIMA200131307

- Difficulty date: November 8, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING ON A CORROSION REPAIR ITEM.  RIGHT BEAM AFT DIAMOND GUSSET CORRODED.  INSTALLED SERVICEABLE RIGHT AFT DIAMOND IAW EMB 135 SRM 51-40-02.  (M)
